# SDR CHQA20131001363

- Difficulty date: October 1, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 27,456 hours, 26,070 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,966 hours, 21,980 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14521805409
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRAME 72 WAS FOUND TO BE BENT BETWEEN STRINGERS 15L AND 16L.  THE FRAME WAS REPAIRED IAW ETD 2013-145-045154, REV B.
